Accessibility navigation


An invariance property of regular polygons for a problem in probability

Glaister, P. (2000) An invariance property of regular polygons for a problem in probability. International Journal of Mathematical Education in Science and Technology, 31 (2). pp. 271-282. ISSN 0020-739X

Full text not archived in this repository.

To link to this article DOI: 10.1080/00207390050032243


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:7412
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation